# SDR USAA060630

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1729840
- Condition: Corroded
- Location: Bs 727c-832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ZEE CORROSION, BS 727C+5 - BS 832.  REMOVED DAMAGED SECTION.  INSTALLED NEW REPAIR SECTION IAW SRM 51-10-02 LEVEL 1 C53-202-01   DEFECT SIZE: 12".
